Journal of Optimization Theory and Applications

, Volume 70, Issue 2, pp 365–375

Global stability result for the generalized quasivariational inequality problem

Contributed Papers

DOI: 10.1007/BF00940632

Cite this article as:
Gong, L. J Optim Theory Appl (1991) 70: 365. doi:10.1007/BF00940632


This paper studies some stability properties for the generalized quasivariational inequality problem. The study of this topic is motivated by the work of Harker and Pang (Ref. 1). A global stability result is obtained for problems satisfying certain conditions.

Key Words

General quasivariational inequalitiessensitivity analysisglobal stability

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • L. Gong
    • 1
  1. 1.Center for Cybernetic StudiesUniversity of Texas at AustinAustin